# SDR UPS97222103

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162276
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SI-CHECK, NR 6 K-FLAP INNER SURFACE IS CORRODED UNDER FASTENER ON RIB 6 FROM OUTBOARD END.  CORROSION REMOVED, REWORK OUT OF LIMITS IAW SRM 57-50-1.  REMOVED AND REPLACED NR 6 K-FLAP IAW MM 27-81-01.
